# SDR SWIA201440230

- Difficulty date: November 12, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 29,096 hours, 17,498 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRANCE STORAGE COMPARTMENT HAS COMPOSITE DAMAGE AT FWD OTBD CORNER. REPAIRED FWD OTBD CORNER ON ENTRANCE STORAGE COMPARTMENT USING GLASS CLOTH TYPE 7781, P/O T28377, NOMEX CORE N361-0092, P/O T21814, WITH EPON 828/3223, P/O T25520 EXP, 10/10/2015 IAW STS EA, COMPLIED WITH ST CARD.
